# SDR SWAA2022013109368

- Difficulty date: August 17, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CARGO TIE DOWN TRACK AT RBL 13 BS767 IS CRACKED IN THE RADIUS / REMOVED CARGO TIE DOWN TRACK AT RBL 13 BS 727-767; RECIEVED AND LOCATED AND DRILLED NEW TRACK IAW SRM 53-00-53-2R-3; FABRICATED TRACK SPLICE ANGLE; MADE FROM BAC 1509-100688 # 7050T76511; LOT # 1266842 AND INSTALLED CARGO TIE DOWN TRACK AT RBL 13 BS 727-767 IAW SRM 53-00-53-2R-3
